# SDR 98ZZZX1129

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Actuator
- Part number: SL0191200
- Condition: Cracked
- Location: Seat Recline
- Component: Porter, SL0230019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BACK RECLINE ACTUATOR CRACKED.  CRACK EXTENDS FROM SPLINED FIBERNUT TO TIP OF HYDROLOK.  SUSPECT CAUSE, STRESS CRACK.
